摘要
In this paper, we first extend the classical Itô stochastic integral to the case of measurable fields of Hilbert spaces. Then, a Kusuoka-Stroock formula on configuration space is proved. Using this formula, we study the fractional regularities of local times with jumps in the sense of the Malliavin calculus.
源语言 | 英语 |
---|---|
页(从-至) | 363-396 |
页数 | 34 |
期刊 | Potential Analysis |
卷 | 26 |
期 | 4 |
DOI | |
出版状态 | 已出版 - 6月 2007 |
已对外发布 | 是 |
指纹
探究 'Kusuoka-Stroock formula on configuration space and regularities of local times with jumps' 的科研主题。它们共同构成独一无二的指纹。引用此
Ren, J., Röckner, M., & Zhang, X. (2007). Kusuoka-Stroock formula on configuration space and regularities of local times with jumps. Potential Analysis, 26(4), 363-396. https://doi.org/10.1007/s11118-007-9040-x